# SDR N3XR202304250001

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N316ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N224
- Aircraft time: 1,403 hours
- Engine: Austro
- Engine time: 45 hours
- System (JASC): 6100 · Propeller System
- Part: Governor
- Part number: P87716
- Part serial: 15G590HG
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ECU TROUBLESHOOTING, THE RIGHT PROPELLER GOVERNOR WAS FOUND AT FAULT. IT WAS REPLACED WITH A NEWLY OVERHAULED GOVERNOR. DURING THE POST-MX RUNUP, AN OIL LEAK WAS FOUND BETWEEN TO MATING SURFACES ON THE GOVERNOR. IT WAS REPLACED WITH A NEW GOVERNOR.
